Functional differential equations of mixed type in Banach spaces
Rendiconti del Seminario Matematico della Università di Padova, Volume 94 (1995), p. 47-54
@article{RSMUP_1995__94__47_0,
     author = {Baotong, Cui},
     title = {Functional differential equations of mixed type in Banach spaces},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {94},
     year = {1995},
     pages = {47-54},
     zbl = {0851.34076},
     mrnumber = {1370901},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1995__94__47_0}
}
Baotong, Cui. Functional differential equations of mixed type in Banach spaces. Rendiconti del Seminario Matematico della Università di Padova, Volume 94 (1995) pp. 47-54. http://www.numdam.org/item/RSMUP_1995__94__47_0/

[1] V. Lakshmikantham - S. Leela, Nonlinear Differential Equations in Abstract Spaces, Pergamon Press, New York (1981). | MR 616449 | Zbl 0456.34002

[2] F.J. Burkowski, Existence and uniqueness theorems for differntial equations with deviating arguments of mixed type, in Delay and Functional Differential Equations and Their Applications (Edited by Klaus Schmitt), Academic Press, New York (1972), pp. 309-311. | MR 380045 | Zbl 0271.34089

[3] Cui Baotong - Xia Dafeng, Existence and uniquenss of analytic solutions of functional differential equations, Fuyang Shiyuan Xuebao, 2 (1989), pp. 87-93.

[4] Zheng Zuxiu, Functional Differential Equations, Xi'an Jiaotong University Press (1989).

[5] Cui Baotong, Asymptotic stability of the solutions of nonlinear functional differential equations of neutral type, J. Math. Res. & Exposition, 11 (1991), p. 423.

[6] J. Hale, Theory of Functional Differential Equations, Springer-Verlag, New York (1977). | MR 508721 | Zbl 0352.34001

[7] Cui Baotong, Asymptotic stability of large systems of neutral type, Mathematica Applicata, 3(3) (1989), pp. 81-83. | MR 1011802 | Zbl 0718.34105

[8] Cui Baotong, Oscillation criteria for n-th order delay differential equations, Ann. Diff. Equs., 7 (1991), pp. 1-4. | MR 1114829 | Zbl 0741.34044